# SDR CA000718015

- Difficulty date: July 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SA7670006164
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE CHAFED AND LEAKING INTO HYDRAULIC BAY. HYDRAULIC LINE FOUND CHAFED AGAINST PIPE ASSEMBLY WITH BOTH LINES LEAKING.BOTH HYDRAULIC LINES REPLACED AND AIRCRAFT RETURNED TO SERVICE.
